International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 107 | Views: 185

Research Paper | Mathematics | Iraq | Volume 4 Issue 3, March 2015 | Rating: 6.1 / 10


On a New Subclass of Meromorphic Univalent Functions Defined by Integral Operator

Waggas Galib Atshan [13] | Safa Ehab Mohammed [2]


Abstract: In this paper We introduce a new subclass of meromorphic univalent functions in the punctured unit disk with integral operator. We obtain coefficient inequality, Closure Theorem, convex combination, distortion bound, Partial sums and neighborhood property.


Keywords: Meromorphic univalent functions, integral operator, Closure Theorem, convex combination, distortion bound, Partial sums and neighborhood property


Edition: Volume 4 Issue 3, March 2015,


Pages: 1431 - 1439


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top